# SDR MASA01068

- Difficulty date: July 14, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145
- Aircraft serial: 145359
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5869 - DCA-CHS - RETURNED TO DCA DUE TO MAIN PITCH TRIM SYSTEM INOPERATIVE AFTER TAKEOFF.  MAINTENANCE RESET IC6001 COMPUTER SYSTEM.  OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
